Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 735068, 12 pages
http://dx.doi.org/10.1155/2012/735068
Research Article

Statistical Behavior of a Financial Model by Lattice Fractal Sierpinski Carpet Percolation

Department of Mathematics, Key Laboratory of Communication and Information System, Beijing Jiaotong University, Beijing 100044, China

Received 5 September 2011; Accepted 10 November 2011

Academic Editor: Chein-Shan Liu

Copyright © 2012 Xu Wang and Jun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xu Wang and Jun Wang, “Statistical Behavior of a Financial Model by Lattice Fractal Sierpinski Carpet Percolation,” Journal of Applied Mathematics, vol. 2012, Article ID 735068, 12 pages, 2012. https://doi.org/10.1155/2012/735068.